Hi all, I took amitiza 8mcg a few times this past week then yesterday I was totally out of commission. Stomach pain, nausea, dizziness, shakey legs, headache, puffy eyes. I have also been told that my liver levels are way too high. Has anyone else experienced this??
This sounds quite serious and should be reported to your doctor. As it is the weekend I would not take any more until you can talk to your doctor.
Here is a link to the side effects that are possible from this med and it sounds as if you may be having some of them.
Take care of you
- Amitiza Information for Consumers
- Amitiza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitiza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 2 answers
Posted 11 Apr 2011 • 1 answer
Posted 18 Dec 2013 • 2 answers
Posted 6 May 2014 • 6 answers
Posted 16 Nov 2015 • 1 answer